# SDR USAABB08070

- Difficulty date: April 20, 2008
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: BPU200MK2
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 41,094 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL FLT 47 EN ROUTE LIH TO PHX.  AIRCRAFT DISPLAYED EICAS MESSAGE "L ENG LP PUMP".  THE CREW DECIDED TO DIVERT BACK TO HNL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE LP PUMP.
